# SDR IPXA10560196

- Difficulty date: May 19, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146N544019
- Condition: Gouged
- Location: Bs 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO BAY LT TIE DOWN TRACK IS GOUGED AT BS 1580, LBL 19.  R & R FITTING IAW SRM 51-40-02.
